A 36-year-old member asked:
Disclaimer

Can years of prednisone cause dental problems?

1 doctor answer
Dr. Edward Junn
32 years experience in Emergency Medicine
Yes: Yes there is potential though I have not seen full study on this. Prednisone do have side effect of osteoporosis which is thinning of bones. And so it can theoretically affect the bones of the facial structures and the mouth.
Answered on May 30, 2018
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 62-year-old male asked:
Dr. Howard Schneider
33 years experience in Pediatric Dentistry
No: Dental infections do not cause hives elsewhere on the skin. You did not say where your hives are located. It around the mouth it could be an allergic ... Read More
A 5-year-old male asked:
Dr. Kevin Nail
10 years experience in Dentistry
Tetracycline. Teeth: Could be but not likely? Are their any genetic conditions to teeth that run in your family? Did you happen to take any antibiotics such a tetracycline ... Read More
2
2 thanks
A 56-year-old member asked:
Dr. Daniel Sampson
25 years experience in Oral and Maxillofacial Surgery
Maybe: But only if you are chronically taking Prednisone for a medical condition. Then you may have to double the dose before an appointment that may involv ... Read More
1
1 thank
A 53-year-old member asked:
Dr. Eyal Simchi
Specializes in Pediatric Dentistry
Speak to your md: It is not usually a problem but if you have been on steroids for a while you may need to adjust the dose before more invasive procedures. Speak to you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month